The Variational Approach to Nonlinear Evolution Equations
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
450 0
SM ISO690:2012
BARBU, Viorel. The Variational Approach to Nonlinear Evolution Equations. In: Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2011, nr. 2(66), pp. 89-101. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF
BibTeX
DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Moldovei. Matematica
Numărul 2(66) / 2011 / ISSN 1024-7696

The Variational Approach to Nonlinear Evolution Equations

Pag. 89-101

Barbu Viorel
 
Institute of Mathematics and Computer Science ASM
 
Disponibil în IBN: 7 decembrie 2013


Rezumat

In this paper, we present a few recent existence results via variational approach for the Cauchy problem. In this case, the above Cauchy problem reduces to a convex optimization problem via Brezis–Ekeland device and this fact has some relevant implications in existence theory of infinite-dimensional stochastic differential equations.

Cuvinte-cheie
Cauchy problem,

convex function, Minimization problem, Parabolic equations, Porous media equation